MathSciNet Relay Station
MathSciNet bibliographic data
MR2335398 34C23 (37N25 92D30)
Jin, Yu; Wang, Wendi; Xiao, Shiwu An SIRS model with a nonlinear incidence rate. Chaos Solitons Fractals 34 (2007), no. 5, 1482–1497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement